Previous |  Up |  Next


Title: Some theorems on geometric measure of distortion (English)
Author: Mathur, Y. D.
Author: Mitter, J.
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 11
Issue: 6
Year: 1975
Pages: (398)-410
Category: math
MSC: 94A15
idZBL: Zbl 0336.94014
idMR: MR0439418
Date available: 2009-09-24T16:48:10Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] T. Berger: Rate Distortion Theory.Prentice Hall, N. J., 1971. MR 0408988
Reference: [2] R. G. Callager: Information Theory and Reliable Communication.Wiley, N. Y. 1968.
Reference: [3] J. T. Pinkston: An Application of Rate Distortion Theory to a Converse to the Coding Theorem.IEEE Trans. Information Theory IT-15 (1969), 56-61. Zbl 0167.18001, MR 0246694
Reference: [4] C. E. Shannon: Coding Theorems for a discrete source with a fidelity criterion.Tn: Information and Decision Processes (Ed. R. E. Machol). McGraw Hill, N. Y. 1960. MR 0122612
Reference: [5] B. D. Sharma J. Mitter Y. D. Mathur: Geometric Measure of Distortion.Statistica. XXXIII (1973) 4, 589-597 (Bologna). MR 0465528
Reference: [6] B. D. Sharma Y. D. Mathur J. Mitter: Bounds on the Rate-distortion function for geometric measure of distortion.Revue Francaise d'Automatique, Informatique et Recherche Operationnelle (1973), R-2, 29-38. MR 0384332


Files Size Format View
Kybernetika_11-1975-6_2.pdf 708.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo